Advertisement

Geometric and Functional Analysis

, Volume 28, Issue 2, pp 509–517 | Cite as

Residually finite non-exact groups

  • Damian OsajdaEmail author
Open Access
Article

Abstract

We construct the first examples of residually finite non-exact groups.

Keywords and phrases

Group exactness Residual finiteness Graphical small cancellation 

Mathematics Subject Classification

20F69 20F06 46B85 

References

  1. Ago13.
    Ian Agol. The virtual Haken conjecture. Doc. Math. 18(2013), 1045–1087. With an appendix by Agol, Daniel Groves, and Jason Manning. MR3104553Google Scholar
  2. BO08.
    Nathanial P. Brown and Narutaka Ozawa. C*-algebras and finite-dimensional approximations, Graduate Studies in Mathematics, vol. 88. American Mathematical Society, Providence, RI, (2008). MR2391387Google Scholar
  3. Gro03.
    Misha Gromov: Random walk in random groups. Geom. Funct. Anal., 13(1), 73–146 (2003) MR1978492MathSciNetCrossRefGoogle Scholar
  4. HW14.
    G. C. Hruska and Daniel T. Wise. Finiteness properties of cubulated groups. Compos. Math., (3)150 (2014), 453–506. MR3187627Google Scholar
  5. Osa14.
    Damian Osajda. Small cancellation labellings of some infinite graphs and appli- cations, arXiv preprint arXiv:1406.5015 (2014)
  6. Pri89.
    Stephen J. Pride. Some problems in combinatorial group theory, Groups—Korea 1988 (Pusan, 1988), (1989), pp. 146–155. MR1032822Google Scholar
  7. Roe03.
    John Roe. Lectures on coarse geometry. University Lecture Series, vol. 31, Amer- ican Mathematical Society, Providence, RI (2003). MR2007488Google Scholar
  8. Wil11.
    Rufus Willett: Property A and graphs with large girth. J. Topol. Anal., 3(3), 377–384 (2011) MR2831267MathSciNetCrossRefzbMATHGoogle Scholar
  9. Wis17.
    Daniel T. Wise. The structure of groups with quasiconvex hierarchy. Annals of Mathematics Studies, Princeton University Press, Princeton, NJ (2017) to appearGoogle Scholar

Copyright information

© The Author(s) 2018

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Instytut MatematycznyUniwersytet WrocławskiWrocławPoland
  2. 2.Institute of MathematicsPolish Academy of SciencesWarsawPoland
  3. 3.Department of Mathematics and StatisticsMcGill UniversityMontrealCanada

Personalised recommendations